Previous |  Up |  Next


hemivariational inequalities; variational inequalities; abstract set-valued law in mechanics; star-shaped admissible sets
This paper is devoted to the study of a class of hemivariational inequalities which was introduced by P. D. Panagiotopoulos [31] and later by Z. Naniewicz [22]. These variational formulations are natural nonconvex generalizations [15–17], [22–33] of the well-known variational inequalities. Several existence results are proved in [15]. In this paper, we are concerned with some related results and several applications.
[1] R. A. Adams: Sobolev Spaces. Academic Press, New York, 1975. MR 0450957 | Zbl 0314.46030
[2] S. Adly, D. Goeleven, M. Théra: Recession mappings and noncoercive variational inequalities. (to appear). MR 1377476
[3] H. Attouch, Z. Chbani, A. Moudafi: Recession operators and solvability of variational problems. Preprint, Laboratoire d’Analyse Convexe, Université de Montpellier 1993.
[4] C. Baiocchi, G. Buttazzo, F. Gastaldi, F. Tomarelli: General existence theorems for unilateral problems in continuum mechanics. Arch. Rat. Mech. Anal. 100 (1988), no. 2, 149–180. DOI 10.1007/BF00282202 | MR 0913962
[5] H. Brézis, L. Nirenberg: Characterizations of the ranges of some nonlinear operators and applications to boundary value problems. Ann. Scuola Normale Superiore Pisa, Classe di Scienze Serie IV V (1978), no. 2, 225–235. MR 0513090
[6] F. E. Browder: Nonlinear operators and nonlinear equations of evolution in Banach spaces. Proceedings of Symposia in Pure Mathematics, Amer. Math. Soc. XVIII (1976), no. 2. MR 0405188 | Zbl 0327.47022
[7] P. G. Ciarlet, P. Rabier: Les équations de Von Karman. Lecture Notes in Mathematics 836, Springer Verlag, 1980. MR 0595326
[8] P. G. Ciarlet, J. Nečas: Unilateral problems in nonlinear three-dimensional elasticity. Arch. Rational Mech. Anal. 87 (1985), 319–338. DOI 10.1007/BF00250917 | MR 0767504
[9] A. Cimetière: Un problème de flambement Unilatéral en théorie des plaques. Journal de Mécanique 19 (1980), no. 1, 183–202. MR 0571805
[10] F. H. Clarke: Nonsmooth Analysis and Optimization. Wiley, New York, 1984.
[11] J. Dieudonné: Eléments d’Analyse. Gauthier-Villars, 1968.
[12] G. Fichera: Boundary value problems in elasticity with unilateral constraints. Handbuch der Physik, Springer-verlag, Berlin-Heidelberg-New York VIa.2 (1972), 347–389.
[13] J. Frehse: Capacity methods in the theory of partial differential equations. Iber. d. Dt. Math.-Verein 84 (1982), 1–44. MR 0644068 | Zbl 0486.35002
[14] D. Goeleven: On the solvability of noncoercive linear variational inequalities in separable Hilbert spaces. Journal of Optimization Theory and Applications 79 (1993), no. 3, 493–511. DOI 10.1007/BF00940555 | MR 1255283 | Zbl 0798.49012
[15] D. Goeleven: Noncoercive hemivariational inequality approach to constrained problems for star-shaped admissible sets. FUNDP Research-Report, 1994.
[16] D. Goeleven, G. E. Stavroulakis, P. D. Panagiotopoulos: Solvability theory for a class of hemivariational inequalities involving copositive plus matrices. Applications in Robotics, Preprint 1995. MR 1422180
[17] H. N. Karamanlis, P. D. Panagiotopoulos: The eigenvalue problems in hemivariational inequalities and its applications to composite plates. Journal Mech. Behaviour of Materials, To appear.
[18] N. Kikuchi, J. T. Oden: Contact problems in elasticity: A study of variational inequalities and finite element methods. SIAM, Philadelphia, 1988. MR 0961258
[19] E. M. Landesman, A. C. Lazer: Nonlinear perturbations of linear elliptic boundary value problems at resonance. Journal of Mathematics and Mechanics 19 (1970), 609–623. MR 0267269
[20] J. L. Lions, G. Stampacchia: Variational inequalities. Comm. Pure Applied Math. XX (1967), 493–519. DOI 10.1002/cpa.3160200302 | MR 0216344
[21] D. T. Luc, J-P. Penot: Convergence of Asymptotic Directions. Preprint Université de Pau, 1994.
[22] Z. Naniewicz: Hemivariational inequality approach to constrained problems for starshaped admissible sets. Journal of Optimization Theory and Applications 83 (1994), no. 1, 97–112. DOI 10.1007/BF02191764 | MR 1298859
[23] Z. Naniewicz: On the pseudo-monotonocity of generalized gradients of nonconvex functions. Applicable Analysis 47 (1992), 151–172. DOI 10.1080/00036819208840138 | MR 1333952
[24] P. D. Panagiotopoulos: Coercive and semicoercive hemivariational inequalities. Nonlinear Analysis, Theory, Methods & Applications 16 (1991), no. 3, 209–231. DOI 10.1016/0362-546X(91)90224-O | MR 1091520 | Zbl 0733.49012
[25] P. D. Panagiotopoulos: Inéquations Hémivariationnelles semi-coercives dans la théorie des plaques de Von Karman. C. R. Acad. Sci. Paris 307 (1988), no. Série I, 735–738. MR 0972823 | Zbl 0653.73011
[26] P. D. Panagiotopoulos, G. E. Stravoulakis: The delamination effect in laminated Von Kármán plates under unilateral boundary conditions. A variational-hemivariational inequality approach. Journal of Elasticity 23 (1990), 69–96. DOI 10.1007/BF00041685 | MR 1065231
[27] P. D. Panagiotopoulos, G. E. Stravoulakis: A variational-hemivariational inequality approach to the laminated plate theory under subdifferential boundary conditions. Quarterly of Applied Mathematics XLVI (1988), no. 3, 409–430. DOI 10.1090/qam/963579 | MR 0963579
[28] P. D. Panagiotopoulos: Semicoercive hemivariational inequalities, on the delamination of composite plates. Quarterly of Applied Mathematics XLVII (1989), no. 4, 611–629. MR 1031680 | Zbl 0693.73007
[29] P. D. Panagiotopoulos: Hemivariational inequalities and substationarity in the static theory of v. Kármán plates. ZAMM, Z. Angew. Math. u. Mech. 65 (1985), no. 6, 219–229. DOI 10.1002/zamm.19850650608 | MR 0801713
[30] P. D. Panagiotopoulos: Hemivariational inequalities and their applications. In: J. J. Moreau, P. D. Panagiotopoulos, G. Strang (eds), Topics in Nonsmooth Mechanics, Birkhäuser Verlag 1988. MR 0957088 | Zbl 0973.90060
[31] P. D. Panagiotopoulos: Nonconvex superpotentials in the sense of F. H. Clarke and applications. Mech. Res. Comm. 8 (1981), 335–340. MR 0639382
[32] P. D. Panagiotopoulos: Nonconvex Energy Function, Hemivariational Inequalities and Substationarity Principles. Acta Mech. 48 (1983), 160–183. MR 0715806
[33] P. D. Panagiotopoulos: Hemivariational Inequalities, Applications in Mechanics and Engineering. Springer Verlag Berlin Heidelberg, 1993. MR 1385670 | Zbl 0826.73002
Partner of
EuDML logo